Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 52, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 22, 2015, 6:26 PM CDT for Armstrong County, Randall County, Texas. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2015, 6:26 PM CDT (23:26 UTC)
- Expired
- Apr 22, 2015, 7:27 PM CDT
- In force
- 61 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 2.75 in
- Wind
- 50.0 mph
Counties Armstrong County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 41 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 6:51 PM CDT | HAIL 1.25 | 20 Ssw Claude, TX | DIME TO PING PONG SIZE HAIL REPORTED ON HIGHWAY 207 IN WAYSIDE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 2:56 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.4 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -339 J/kg
- Mixed-layer LCL
- 2161 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -146 m²/s²
- 0-3 km storm-relative helicity
- -127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
201
WUUS54 KAMA 222326
SVRAMA
TXC011-381-230030-
/O.NEW.KAMA.SV.W.0052.150422T2326Z-150423T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
626 PM CDT WED APR 22 2015
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS...
SOUTHEASTERN RANDALL COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 730 PM CDT
* AT 624 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF WAYSIDE TO HAPPY...AND MOVING
EAST AT 20 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...UP TO BASEBALL SIZE HAIL.
SOURCE...LAW ENFORCEMENT. HAIL UP TO THE SIZE OF BASEBALLS WAS
REPORTED IN HAPPY AT 615 PM CDT.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED.
EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
SIDING AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
WAYSIDE... PALO DURO CANYON...
THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 91 AND 104.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3496 10197 3495 10116 3474 10117 3474 10204
TIME...MOT...LOC 2325Z 279DEG 17KT 3486 10145 3476 10190
HAIL...2.75IN
WIND...<50MPH
$$
NF3 follow-up statements
755
WWUS54 KAMA 222346
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
646 PM CDT WED APR 22 2015
TXC011-381-230030-
/O.CON.KAMA.SV.W.0052.000000T0000Z-150423T0030Z/
RANDALL TX-ARMSTRONG TX-
646 PM CDT WED APR 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ARMSTRONG AND SOUTHEASTERN RANDALL COUNTIES UNTIL 730 PM CDT...
AT 645 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES EAST OF WAYSIDE TO 9 MILES SOUTHWEST OF
WAYSIDE...AND MOVING EAST AT 25 MPH.
HAZARD...TENNIS BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
WAYSIDE... PALO DURO CANYON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3496 10176 3495 10116 3474 10117 3474 10184
TIME...MOT...LOC 2346Z 288DEG 21KT 3480 10140 3472 10168
HAIL...2.50IN
WIND...<50MPH
$$
NF154 WWUS54 KAMA 230008 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 708 PM CDT WED APR 22 2015 TXC381-230017- /O.CAN.KAMA.SV.W.0052.000000T0000Z-150423T0030Z/ RANDALL TX- 708 PM CDT WED APR 22 2015 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RANDALL COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3496 10155 3495 10116 3474 10117 3474 10156 TIME...MOT...LOC 0007Z 308DEG 10KT 3476 10141 $$ TXC011-230030- /O.CON.KAMA.SV.W.0052.000000T0000Z-150423T0030Z/ ARMSTRONG TX- 708 PM CDT WED APR 22 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ARMSTRONG COUNTY UNTIL 730 PM CDT... AT 706 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF WAYSIDE...AND MOVING SOUTHEAST AT 10 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... WAYSIDE... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 3496 10155 3495 10116 3474 10117 3474 10156 TIME...MOT...LOC 0007Z 308DEG 10KT 3476 10141 HAIL...1.00IN WIND...<50MPH $$ NF
566 WWUS54 KAMA 230027 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 727 PM CDT WED APR 22 2015 TXC011-230037- /O.CAN.KAMA.SV.W.0052.000000T0000Z-150423T0030Z/ ARMSTRONG TX- 727 PM CDT WED APR 22 2015 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ARMSTRONG COUNTY IS CANCELLED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. LAT...LON 3496 10155 3495 10116 3474 10117 3474 10156 TIME...MOT...LOC 0027Z 288DEG 21KT 3473 10112 3465 10140 $$ NF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 2:50 PM CDT, 3 hours 36 minutes earlier.
Area forecast discussion, Apr 22, 2:50 PM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 250 PM CDT WED APR 22 2015 .MESOSCALE DISCUSSION... LATEST UPDATE... 19Z KAMA SOUNDING MODIFIED FOR 19Z HRX SFC OB SHOWS AN ENVIRONMENT READY TO POP. WEAK SPEED BUT STRONG DIRECTIONAL SHEAR IS NOTED IN THE LOW LEVELS AS WINDS VEER FROM SE AT THE SFC TO SWRLY BY 800MB. THE REST OF THE HODOGRAPH LOOKS PRETTY STRAIGHT, MEANING SPLITTING SUPERCELLS ARE A GOOD POSSIBILITY WITH RIGHT MOVERS HEADING ESE AT ABOUT 20KT. AS HAS BEEN THE CASE IN RECENT EVENTS...MODELS HAVE UNDERDONE EXPECTED CAPE VALUES A BIT AND A HEARTY AMOUNT OF SBCAPE (UPWARDS OF 3000 J/KG) AND HAIL CAPE IS EVIDENT GIVEN STRONG MID LVL LAPSE RATES. SEVERE STORMS SHOULD FIRE WITHIN THE NEXT HOUR OR 2 WITH VERY LARGE HAIL (BASEBALLS AND BIGGER??) AND GUSTY WINDS THE INITIAL THREATS. LOW LEVEL MOISTURE ADVECTION HAS BEEN VERY IMPRESSIVE WITH HEREFORD'S DEWPT SURGING FROM 42F TO 54F IN LESS THAN 3 HRS AND THEREFORE LCL HEIGHTS MAY NOT BE AS HIGH AS ORIGINALLY EXPECTED (KAMA HAS CLOUDS BASES AT 3100 FT RIGHT NOW). THE LOWER EXPECTED LCL HEIGHTS AND POTENTIAL FOR A TORNADO THREAT TO DEVELOP MORE RAPIDLY ARE PROBABLY THE BIGGEST DIFFERENCES NOTED BETWEEN THE LAST MESOSCALE UPDATE AND THIS ONE. ALL OTHER FACETS OF BELOW 108 PM ANALYSIS REMAIN APPLICABLE. MESOSCALE UPDATE #1 (108 PM CDT)... MOTHER NATURE SEEMS TO BE POINTING HER FINGER IN OUR DIRECTION FOR THIS AFTERNOON. LOW LVL MOISTURE CONVERGENCE SHOULD MAXIMIZE OVER DEAF SMITH/OLDHAM COUNTIES THIS AFTERNOON BETWEEN A STALLING COLD FRONT AND ADVANCING DRYLINE. INITIATION SEEMS LIKELY SOMEWHERE WITHIN A 50 MILE RADIUS OF VEGA, TX BETWEEN 3-6 PM. IN SPITE OF ONLY MODEST LOW TO MID LEVEL SHEAR INITIALLY...INCREASING FLOW ABOVE 500MB WILL PROMOTE EFFECTIVE SHEAR VALUES OF UP TO 50 KTS. WITH ONLY MODEST LOW LEVEL SHEAR VALUES AND NEUTRAL TO SLIGHTLY INCREASING MID LVL HEIGHTS...WE COULD SEE A SITUATION WHERE THE FIRST FEW UPDRAFTS GET TOPPLED AS THEY ASCEND INTO THE HIGHER MOMENTUM AIR. HOWEVER...THINK THAT BY LATE AFTERNOON...THIS WILL BE OVERCOME BY A COMBINATION OF LOW LVL CONVERGENCE, ADDITIONAL INSTABILITY, AND INCREASING SHEAR IN THE LOWEST FEW HUNDRED MILLIBARS. WITH SOME MIXING OF DRIER PBL AIR EXPECTED...INITIAL CONVECTION SHOULD BE RELATIVELY HIGH BASED (LCL HEIGHTS OF AROUND 2000M). HOWEVER...WITH CONTINUED STRONG MOISTURE ADVECTION STORM BASES SHOULD LOWER, ESPECIALLY IN THE EVENING HOURS. WITH MLCAPES UPWARD OF 2000 J/KG AND AFOREMENTIONED SHEAR...DAMAGING HAIL AND STRONG WINDS APPEAR TO BE THE MOST LIKELY THREATS WITH INITIAL CONVECTION. AS THE EVENT ROLLS ON...LOWERING LCL HEIGHTS AND THE POTENTIAL FOR HORIZONTAL VORTICITY ADVECTION NEAR THE IMPRESSIVE BAROCLINIC ZONE (52F IN BEAVER COUNTY, 74F IN HEREFORD AT 17Z) MEAN A TORNADO THREAT COULD DEVELOP. THIS THREAT WOULD BE THE MOST NOTABLE SOUTH OF A LINE FROM ROUGHLY BORGER TO PAMPA TO WHEELER. A SECONDARY AREA OF SHOWERS AND THUNDERSTORMS COULD AFFECT THE NRN TX PANHANDLE AND OK PANHANDLE THIS EVENING...BUT SEVERE THREATS LOOK MINIMAL WITH THIS CONVECTION. BJS .DISCUSSION... LINGERING SEVERE CONVECTION WILL EXIT THE AREA OVERNIGHT AS LOW CLOUDS AND DENSE FOG LIKELY SET UP CAMP...ESPECIALLY WHERE HEAVY RAINFALL OCCURRED HOURS EARLIER. WILL NEED TO WATCH THE SOUTHERN TEXAS PANHANDLE...ESPECIALLY...FOR A DENSE FOG ADVISORY POTENTIAL FOR EARLY THURSDAY MORNING. SHORT RANGE MODELS HINT THAT A FEW ISOLATED STORMS WILL DEVELOP THURSDAY AFTERNOON/EVENING ACROSS THE FAR EASTERN PANHANDLES. DO THINK THE BEST CHANCES FOR CONVECTION WILL BE JUST EAST OF THE FORECAST AREA...SO THINK SEVERE WEATHER CHANCES FOR TOMORROW WILL BE MUCH LOWER THAN TODAY. ANY CONVECTION THAT DEVELOPS THURSDAY AFTERNOON WILL PUSH ON INTO WESTERN OKLAHOMA BY EVENING GIVING WAY TO DRY CONDITIONS AND CLEARING SKIES. FRIDAY AND THROUGH THE WEEKEND...WARM AND DRY WEATHER WILL BE THE MAIN STORY FOR THE PANHANDLES. SHOULD BE A VERY NICE SPRING WEEKEND TO GET OUT AND ENJOY...WITH EXCEPTION OF GUSTY SOUTHWESTERLY WINDS ON FRIDAY AFTERNOON/EVENING. WINDS WILL BE FAR LESS BREEZY ON SATURDAY AND SUNDAY BUT DOWNSLOPING WILL STILL OCCUR ALLOWING HIGHS TO BE WELL INTO THE 80S ALL THREE DAYS (FRIDAY-SUNDAY). NEXT SYSTEM WILL IMPACT THE PANHANDLES BEGINNING SUNDAY NIGHT AS A LARGE UPPER LOW BEGINS ITS TREK TOWARDS THE REGION. DEPENDING ON THE EXACT TRACK OF THIS LOW...PARTS OF THE PANHANDLES HAVE THE POTENTIAL TO SEE HEAVY RAINFALL ESPECIALLY ON MONDAY AND CONTINUING INTO MONDAY NIGHT. IF A LOCATION HAD TO BE PINPOINTED RIGHT NOW FOR HIGHEST RAINFALL AMOUNTS...THE MOST FAVORABLE AREA WOULD BE NORTH OF THE CANADIAN RIVER. SEVERE WEATHER THREAT LOOKS SLIM TO NONE THANKS TO THE UPPER LEVEL PATTERN AND UNUSUAL CLOSED LOW TRACKING OVER THE REGION. DEFINITELY SOMETHING TO WATCH WITH FORECASTS EXPECTED TO MODIFY BETWEEN NOW AND THEN. HIGHS ON MONDAY WILL BE MUCH COOLER WITH 60S EXPECTED. ONCE THE UPPER LOW EXITS THE AREA...DRY CONDITIONS WILL RETURN WITH HIGHS SLOWLY MODERATING BACK UP TO SEASONAL NORMALS BY WEDNESDAY. HURLEY && .FIRE WEATHER... ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ON FRIDAY WITH GUSTY SOUTHWEST WINDS BETWEEN 25MPH TO 35MPH AND LOW RELATIVE HUMIDITIES BELOW 15 PERCENT EXPECTED...ESPECIALLY ACROSS THE SOUTHWEST TEXAS PANHANDLE. HOWEVER...RAINFALL TODAY AND TONIGHT AS WELL AS GREEN UP OF FUELS MAY PRECLUDE ANY SIGNIFICANT FIRE WEATHER CONCERNS FRIDAY AND THROUGH THIS WEEKEND. HURLEY && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 50 75 53 83 53 / 40 10 5 5 0 BEAVER OK 45 64 51 83 52 / 20 20 20 10 5 BOISE CITY OK 46 74 47 77 48 / 30 10 5 10 0 BORGER TX 52 72 55 84 54 / 40 20 10 5 0 BOYS RANCH TX 50 76 51 83 51 / 40 10 5 5 0 CANYON TX 50 77 52 82 52 / 40 10 5 5 0 CLARENDON TX 52 72 56 85 56 / 50 20 20 5 0 DALHART TX 47 75 48 80 48 / 40 10 5 5 0 GUYMON OK 47 71 50 83 51 / 30 20 10 10 0 HEREFORD TX 49 79 51 81 51 / 30 10 5 5 0 LIPSCOMB TX 47 65 54 83 54 / 30 20 20 10 0 PAMPA TX 49 70 54 83 53 / 40 20 10 5 0 SHAMROCK TX 51 68 57 85 57 / 40 20 20 10 0 WELLINGTON TX 54 70 59 86 57 / 50 20 20 10 0 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. &&
Hazardous weather outlook, Apr 22, 3:08 PM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 308 PM CDT WED APR 22 2015 OKZ001>003-TXZ001>020-231100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 308 PM CDT WED APR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE THIS EVENING. HAIL TO THE SIZE OF TENNIS BALLS...DAMAGING WINDS TO 70 MPH...AND A FEW TORNADOES WILL BE POSSIBLE. THE GREATEST THREAT WILL EXIST SOUTH OF A DALHART TO CANADIAN LINE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED STRONG TO POSSIBLY SEVERE STORMS WILL BE POSSIBLE IN THE FAR EASTERN PANHANDLES ON THURSDAY WITH SMALL HAIL AND GUSTY WINDS BEING THE MAIN THREATS. THUNDERSTORMS CAN AGAIN BE EXPECTED SUNDAY NIGHT INTO MONDAY NIGHT...ALTHOUGH SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. ELEVATED TO POTENTIALLY CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE FRIDAY AFTERNOON AND EVENING ACROSS THE TEXAS PANHANDLE DUE TO GUSTY SOUTHWEST WINDS AND MINIMUM RELATIVE HUMIDITY VALUES BELOW 15 PERCENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND TONIGHT. AREA FIRE MANAGERS NEED TO BE ALERT FOR THE POTENTIAL OF ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ON FRIDAY. HURLEY
In the hours before
Special weather statement, Apr 22, 6:11 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
611 PM CDT WED APR 22 2015
TXZ017-018-222345-
ARMSTRONG TX-RANDALL TX-
611 PM CDT WED APR 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ARMSTRONG AND
EASTERN RANDALL COUNTIES UNTIL 645 PM CDT...
AT 609 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
PALO DURO CANYON TO 3 MILES NORTHEAST OF WAYSIDE...MOVING NORTHEAST
AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
WAYSIDE... PALO DURO CANYON... TIMBERCREEK CANYON...
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3487 10186 3506 10185 3497 10127 3474 10145
3474 10154
TIME...MOT...LOC 2311Z 210DEG 14KT 3490 10176 3482 10151
NFLocal storm report, Apr 22, 6:13 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
613 PM CDT WED APR 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 11 SSW CANYON 34.83N 102.00W
04/22/2015 E1.00 INCH RANDALL TX FIRE DEPT/RESCUE
&&
EVENT NUMBER AMA1500397
CLKLocal storm report, Apr 22, 6:14 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
614 PM CDT WED APR 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL 11 SE BUFFALO LAKE 34.78N 102.00W
04/22/2015 M1.50 INCH RANDALL TX STORM CHASER
HALF DOLLAR TO PING PONG BALL SIZE HAIL REPORTED.
&&
EVENT NUMBER AMA1500398
K. SCOTTENSpecial weather statement, Apr 22, 6:14 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
614 PM CDT WED APR 22 2015
OKZ001-TXZ001-006-230015-
CIMARRON OK-DALLAM TX-HARTLEY TX-
614 PM CDT WED APR 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARTLEY...DALLAM AND
CIMARRON COUNTIES UNTIL 715 PM CDT...
AT 611 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF
KEYES TO 7 MILES SOUTH OF SEDAN...MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
BOISE CITY... DALHART... KEYES...
GRIGGS... FELT... WARE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3678 10203 3652 10203 3650 10216 3639 10217
3575 10282 3591 10305 3629 10305 3700 10247
3700 10232
TIME...MOT...LOC 2314Z 317DEG 16KT 3678 10232 3604 10308
JCLocal storm report, Apr 22, 6:15 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
615 PM CDT WED APR 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND DMG 7 SE HEREFORD 34.75N 102.31W
04/22/2015 DEAF SMITH TX TRAINED SPOTTER
THREE INCH DIAMETER TREE LIMBS DOWN
&&
EVENT NUMBER AMA1500399
CLKLocal storm report, Apr 22, 6:20 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
620 PM CDT WED APR 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL 11 SSW CANYON 34.83N 102.00W
04/22/2015 E3.00 INCH RANDALL TX FIRE DEPT/RESCUE
&&
EVENT NUMBER AMA1500400
CLKThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 8:35 PM CDT | Special Weather Statement | AMA | Oldham | 40 min |
| Apr 21, 9:28 PM CDT | Special Weather Statement | AMA | Potter | 47 min |
| Apr 22, 2:57 AM CDT | Special Weather Statement | AMA | Hemphill | 48 min |
| Apr 22, 3:43 AM CDT | Special Weather Statement | AMA | Hemphill | 32 min |
| Apr 22, 5:24 AM CDT | Special Weather Statement | AMA | Lipscomb | 36 min |
| Apr 22, 5:57 AM CDT | Special Weather Statement | AMA | Lipscomb | 33 min |
| Apr 22, 3:00 PM CDT | Special Weather Statement | AMA | Deaf Smith | 30 min |
| Apr 22, 3:09 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 51 min |
| Apr 22, 3:41 PM CDT | Special Weather Statement | AMA | Oldham | 34 min |
| Apr 22, 3:59 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 46 min |
| Apr 22, 4:06 PM CDT | Special Weather Statement | AMA | Oldham | 24 min |
| Apr 22, 4:40 PM CDT | Special Weather Statement | AMA | Hartley | 50 min |
| Apr 22, 4:44 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 61 min |
| Apr 22, 5:09 PM CDT | Special Weather Statement | AMA | Deaf Smith | 36 min |
| Apr 22, 5:20 PM CDT | Tornado Warning | AMA | Deaf Smith, Randall | 40 min |
| Apr 22, 5:30 PM CDT | Special Weather Statement | AMA | Moore | 45 min |
| Apr 22, 5:40 PM CDT | Severe Thunderstorm Warning | AMA | Dallam | 65 min |
| Apr 22, 5:44 PM CDT | Special Weather Statement | AMA | Randall | 31 min |
| Apr 22, 5:51 PM CDT | Tornado Warning | AMA | Deaf Smith, Randall | 34 min |
| Apr 22, 5:59 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Randall | 38 min |
| Apr 22, 6:11 PM CDT | Special Weather Statement | AMA | Armstrong | 34 min |
| Apr 22, 6:14 PM CDT | Special Weather Statement | AMA | Dallam | 61 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.